# SDR USAA050077

- Difficulty date: January 1, 2005
- Submitted: February 28, 2005
- Operation: Air carrier
- Aircraft: N522AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23857
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND UPPER STRINGER 2 INCH CRACK, WBL 505 RT WING.  INSTALLED REPAIR ANGLES WITH MINOR DEVIATION PER EA 79684 AND SRM 57-00-03.  (M)
